Om's madhouse 2


#1

Rapture and glory and bliss, these days.
It almost feels like my first episode a year ago.


#2

First responseeeeee


#3

Haha. Bravo 999


#4

I wrote down some symptoms, and I realize that my handwriting is getting worse. I write really fast and it’s difficult to read it. Bad as doctors’ prescription


#5

Turbo mode om gonna rock here ,!!!


#6

Haha. 666999666999


#7

Everyday TV has a message for me.
These coincidences are crazy


#8

https://www.nejm.org/doi/full/10.1056/NEJMoa0806994
Antipsychotics and sudden death


#9

I want to die with as little pain as possible, preferably in my sleep.


#10

I feel near death with these heartbeats and high pressure


#11

That’s really scary om you should go to the hospital. Like a regular hospital.


#12

I went to cardiologist and she said I should take blood tests and thyroid tests and urine tests. I will do them soon. If my liver has damage because of meds, I will quit meds


#13

be careful please


#14

My handwriting is much worse than it used to be. It is hard for even me to read some things i wrote down. My pdoc thinks it’s because i don’t spend much time actually writing anymore. I guess i’m out of practice.


#15

Yes I understand.


#16

Pdoc called me and he decreased zyprexa from 80mg to 60mg. Thank god


#17

That’s good to hear. I hope that helps with the side effects that have been bothering you.


#18

This is good news @Om_Sadasiva… hopefully you do well on the lower dose.


#19

#20